MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Products, Limited Atellica IM HBc Total 2 (HBcT2); Qualitative and Quantitative Hepatitis B Virus Antibody Assays

Siemens Healthcare Diagnostics Products, Limited Atellica IM HBc Total 2 (HBcT2); Qualitative and Quantitative Hepatitis B Virus Antibody Assays
Model Number N/A
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction

Brand Name
Atellica IM HBc Total 2 (HBcT2)
Common Device Name
Qualitative and Quantitative Hepatitis B Virus Antibody Assays
Manufacturer (Section D)
Siemens Healthcare Diagnostics Products, Limited
glyn rhonwy, gwynedd
llanberis LL554 EL
UK  LL554EL
Manufacturer (Section G)
Siemens Healthcare Diagnostics Products, Limited
glyn rhonwy, gwynedd
llanberis LL554 EL
UK   LL554EL
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
+1(508)298-5306
MDR Report Key50098683
Report Number1219913-2026-00156
Device Sequence Number21400358
Product Code SEI
UDI-Device Identifier00630414604138
UDI-Public(01)00630414604138(10)08176017(17)270911
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11200739
Device Lot Number08176017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale